On the first mixed problem for parabolic equations of second order
Doklady Akademii Nauk, Tome 248 (1979) no. 2, pp. 294-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_248_2_a8,
author = {I. M. Petrushko},
title = {On the first mixed problem for parabolic equations of second order},
journal = {Doklady Akademii Nauk},
pages = {294--298},
year = {1979},
volume = {248},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_248_2_a8/}
}
I. M. Petrushko. On the first mixed problem for parabolic equations of second order. Doklady Akademii Nauk, Tome 248 (1979) no. 2, pp. 294-298. http://geodesic.mathdoc.fr/item/DAN_1979_248_2_a8/